# SDR DALA2024072907531

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 76,421 hours, 36,104 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Zoen 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: OXYGEN PANEL LOOSE / LOCATIONS:5AF / ACARS TEXT: FRC3523025AF CREW O2 PANEL LOOSE ON AFT GALLEY... C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 284732 *** SECURED AFT GALLEY OVERHEAD PANEL REF A320 AMM 25-25. OK FOR SERVICE. (LP: 0465148)
